Advil Children’s Cold Suspension (Grape)

$13.99

Pack Size: 120 mL

Ingredients:
Each 5 mL contains ibuprofen 100 mg and pseudoephedrine 15 mg.

For the relief of stuffy nose, fever, sore throat, aches, pains and headaches. For ages 6 to 12.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.